# SDR RRXA97052

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- System (JASC): 2740 · Stabilizer Control System
- Part: Sprocket Assy
- Condition: Failed
- Location: Stabilizer Trim
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

LONGITUDINAL TRIM STUCK FULL AFT POSITION.  REPLACED DRIVE SPROCKET ASSEMBLY AND OPS CHECK GOOD IAW DC-8 M/M 27-40-0.
